# SDR USAA010609

- Difficulty date: June 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CORRODED 1 INCH BY 4 INCH AREA, BS 1701, BETWEEN S28L AND S28R.  REMOVED AND REPLACED SHEAR TIE CLIPS PER SRM 51-20-01 AND EA 69735.  (M)
